weordmyndum Posted March 6, 2012 Share Posted March 6, 2012 I started Deplin 2 weeks ago, and I think it's helping some with the depression. However, I've started having sleep problems (again), and that's the only thing that's been changed recently. I do have several sleep disorders (alpha-delta disorder, circadian rhythm disorder NOS, and central sleep apnea), so my sleep is a delicate balance. It had been under control, but since starting the Deplin, I'm waking up 3-5 times a night. I can usually fall back asleep pretty quickly, but it disrupts my sleep cycle and leaves me tired during the day. I'm finding conflicting information about whether Deplin can cause sleep disturbances. The official website says no, but I don't necessarily trust websites made by the drug companies to market their drugs. There are lots of other sources online that say it can cause sleep issues, as well as a lot of anecdotal stuff from people taking Deplin who say the same thing. I definitely plan on bringing this up with my psychiatrist, but I don't see him for several weeks. I'm so frustrated that I can't seem to get the sleep stuff under control, and I really need to stay on the Deplin. Is there something I can do before I see my doctor that might help me stay asleep? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.